I have been taking Levoxyl for about 8 months now. I have been noticing I can't recall names or words quickly. Friends think I am crazy. I am a 68 yr old female, healthy and this is the only drug I am taking now. It is simply not an aging problem. I will call my Dr. later but he thinks I need this but I do not! I never had a symtom, but my tests showed a slight under thyroid activity.
Hello my friend, no, you are absolutely not crazy. In fact, just the opposite of crazy! This medication can cause memory challenges. True, you may need a medication for appropriate function of your thyroid; however, this may not be the one. Call your prescriber and make an appointment to talk about alternatives. If he or she will not listen to you, then find another one because no one knows your body as you do. Best Regards, Cindy.
- Levoxyl Information for Consumers
- Levoxyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levoxyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 2 answers
Posted 11 Oct 2010 • 1 answer
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 23 Jan 2015 • 1 answer
Posted 14 Apr 2016 • 0 answers